# SDR DHL2002366005

- Difficulty date: June 14, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 LOOP -A- LIGHT ILLUMINATED.  COMPLIED WITH ABNORMAL PROCEDURE.  OPEN ENGINE, CHECKED BOTH FIRE LOOPS; FOUND OK.  REPOSITIONED -A- LOOP AS A PRECAUTION.  TESTED FIRE LOOPS AS PER MM 26-12-00.
